# SDR SWAA2018112727136

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 12,850 hours, 5,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR GIRT BAR BRACKET LOOSE.  INSTALLED SCREW IAW SIP.
